# SDR 2007UALA03588

- Difficulty date: September 5, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 56,163 hours, 21,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1398 ABOVE 27R FLOOR SUPPORT CORRODED.     MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION AND CHECKED LIMITS - MATERIAL THICKNESS FOUND 0.063.  REMAINING MATERIAL 0.044 WAS OUT OF LIMITS OF SRM.  REMOVED STRINGER AND FABRICATED NEW STRINGER,  APPLIED ALODINE, PRIMED AND INSTALLED REPAIR PER SRM, PAINTED AND SANDED.
